| Model Number |
TV-AB2380-N |
| Medical Device Problem Code |
Lack of Effect (4065)
| Health Effect - Clinical Code |
Aneurysm (1708)
| Date of Event |
06/15/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient underwent an endovascular aneurysm repair (evar) on (b)(6) 2022, with the implantation of the alto abdominal stent graft system.Approximately six (6) months post initial procedure, during a routine follow up, it was found that the aortic aneurysm had increased approximately 15mm.The current patient status is unknown.
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident could not be completed.No medical records nor medical imaging relevant to the reported adverse event/incident was received by endologix.The user facility was unable to provide this information.Due to the absence of medical records and medical imaging; device, use, procedure, and/or anatomy relatedness to this adverse event/incident could not be evaluated.The current patient status is unknown.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: h6: result code: remove code 3233, h6: conclusion code: remove code 11.